# SDR DALA1018491806

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 35,221 hours, 9,657 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPROX 60 KTS UNSCHEDULED STAB TRIM EICAS CAUTION MESSAGE WITH BEEPER CAME ON.  ABORTED TAKEOFF.  MAX SPEED 75 KTS.  RETURNED TO GATE PER FIM 27-09-00 FIG 106.  BITE TEST OF STAB TRIM MODULE FAULTS FLAP/SLAT POSITION  MODULE  27-41026 MESSAGE CLEARED. TESTED STAB TRIM NO FAULTS.  BITE TESTED FSEU.  NO FAULTS.  NO PREVIOUS HISTORY.  OK FOR SERVICE (DL764102025).
